Vol. 102, No. 2, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On two-stage minimax problems

Joachim Georg Hartung

Vol. 102 (1982), No. 2, 355–368
Abstract

Minimax problems are considered whose admissable sets are given implicitly as the solution sets of another minimax problem. For the solution a parametric method is proposed. Special cases of it are extensions of Courant’s exterior penalty method and Tihonov’s regularization method of Nonlinear Programming to minimax problems.

In solving quadratic problems explicitly, a representation of modified best approximate solutions of linear equations in Hilbert spaces is given that extends results for the usual case.

Mathematical Subject Classification 2000
Primary: 49A40, 49A40
Secondary: 90C30, 49D30
Milestones
Received: 21 January 1980
Revised: 28 July 1981
Published: 1 October 1982
Authors
Joachim Georg Hartung